|Facial wasting from Aluvia?
Feb 5, 2010
In august my doctor changed me to aluvia and in two months i have since experience facial wasting i.e. my face is drying up. What causes this? and how can I counteract it.
| Response from Dr. Pierone
Hello and thanks for posting.
Aluvia is another brand name for Kaletra which is a protease inhibitor combination of lopinavir and ritonavir. It is not normally associated with facial wasting and actually protect against it because protease inhibitors may produce overall weight gain.
It seems unlikely that you are on Aluvia alone, and the other agents in the cocktail may be playing a role. Can you repost and let me know what other medications you are taking?
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.